Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dense subgroups of compact groups

Author: Howard J. Wilcox
Journal: Proc. Amer. Math. Soc. 28 (1971), 578-580
MSC: Primary 22.10
MathSciNet review: 0280640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new short proof is given showing that infinite compact groups contain dense pseudocompact subgroups of small cardinality. Relationships between connectedness and divisibility in pseudocompact groups are given. It is shown that most compact connected Abelian groups contain proper dense connected subgroups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10

Additional Information

PII: S 0002-9939(1971)0280640-5
Keywords: Compact group, dense pseudocompact subgroup, divisible subgroup, dense proper connected subgroup
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia